# SDR A6WA201040244

- Difficulty date: February 14, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LWR INBD T/R TRACK LUG IS CHAFED.  CHAFE BLENDED IAW REO 601R-78-34-2435.
